Generation cycles in stage structured populations. / Jansen, V.; Nisbet, R.; Gurney, W.

In: Bulletin of Mathematical Biology, Vol. 52, No. 3, 1990, p. 375-396.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)375-396
Number of pages22
JournalBulletin of Mathematical Biology
Issue number3
Publication statusPublished - 1990
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 96606